# SDR DHL98726118

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 ENGINE INLET DUCT FWD EDGE CRACKED AND SEVERAL GOUGES BETWEEN 4-6 O'CLOCK.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 54-10-3, 14 BY 5.  CUT OUT DAMAGED AREA FROM 4-6 O'CLOCK AND INSTALLED DOUBLER REPAIR PER SRM 54-10-3, 19 BY 3.  N/R 6279.
